# SDR SWAA2017080415511

- Difficulty date: August 2, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 45,191 hours, 22,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100003
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY LOWER LIGHT ASSY BROKEN.  R & R THE LIGHT ASSY IAW MM.
